# SDR FDEA201109304218

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE 230 AT SEAT TRACK 2L BETWEEN FR 39 & FR 40, SEAT TRACK SCALLOP   CORRODED.  REMOVED CORROSION ON DUMMY TRACK FR39 - 40, TRACK 2L IAW SRM 51-74-10.   MATERIAL LOSS .082, MAX ALLOWABLE LOSS IS .039. FOUND TO BE OUT OF LIMIT IAW SRM 53-10-15. REMOVED DUMMY TRACK FROM ACFT IAW SRM 51-72-10. FABBED AND TRANSFERED BRACKETS IAW SRM 51-40-44. INSTALLED NEW DUMMY TRACK FR 39-40, TRACK 2L IAW SRM 51-72-10.
